Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could happen if 2nd dose of tetanus injection is given 8 days after 1st dose?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
sir what will happen if 2nd dose of inj TT accidently given 8 days after 1 dose of inj TT
Posted Thu, 9 Jan 2014 in Vaccinations
Answered by Dr. Synthyia Bhagat 55 minutes later
Brief Answer: relax Detailed Answer: Hi. Thanks for your query. Relax,there is nothing to worry. Tetanus shorts are given to prevent deadly disease tetanus. Hope this helps. God bless....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor